Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

August 4, 2012Taylor County, Kentucky

NWS Louisville, KY issued this special weather statement at Aug 4, 2012, 5:41 AM EDT for Taylor County, Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 5:41 AM EDT (09:41 UTC)
Expired
Aug 4, 2012, 6:25 AM EDT
In force
44 min
Issued by
NWS Louisville, KY

County Taylor County, KY

The radar

The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2425 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WWUS83 KLMK 040941
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 AM EDT SAT AUG 4 2012

KYC087-123-155-179-217-041025-
LARUE KY-MARION KY-NELSON KY-TAYLOR KY-GREEN KY-
541 AM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM WITH TORRENTIAL RAIN...AND DANGEROUS
LIGHTNING...

AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF CAMPBELLSVILLE...AND MOVING
NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN WITH 
RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE 
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CAMPBELLSVILLE...
  SWEENEYVILLE AND BADGER...
  WHITE ROSE...
  DURHAMTOWN AND MAPLE...
  SALOMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL 
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.  USE 
EXTRA CAUTION IN THE DARK WHEN FLOOD WATERS ARE MUCH MORE DIFFICULT 
TO SPOT.

&&

LAT...LON 3774 8551 3741 8509 3728 8549 3747 8568
TIME...MOT...LOC 0940Z 225DEG 11KT 3738 8547

$$

AMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:25 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 4, 3:25 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 AM EDT SAT AUG 04 2012

.Short Term (Today through Sunday)...
Issued at 325 AM EDT Sat Aug 4 2012

A lot to talk about in the short-term period. To start off with, a
weak low-level jet is setting up early this morning across central
Kentucky. This is aiding in moisture advection and lift. A few
showers and thunderstorms have developed along the KY-TN border and
continue to push northeast into central Kentucky. Additional
development is possible, but overall areal coverage should be
limited. These, mainly isolated, showers and thunderstorms will
dissipate as the low-level jet relaxes shortly after sunrise. We
should then be mainly dry until the afternoon hours, but an isolated
shower/storm cannot be ruled out given the moist air mass.

For the rest of today, there is a weak wave across portions of
Missouri propagating eastward early this morning. It seems this will
initiate convection across eastern Missouri a little later, which
will push east into our area later this afternoon. This should act
to increase our thunderstorm potential and coverage throughout the
day, particularly with diurnal heating. Will have to see if this
solution pans out, but either way, convection should fire this
afternoon just due to heating, with highs topping out in the lower
90s. Heat indices will top out in mid and upper 90s across the east,
with 100 to around 105 expected along and west of I-65. Still
expecting convection to decrease as the sun sets this evening.

Activity should ramp up again, mainly across southern Indiana and
north-central Kentucky as a low-level jet increases ahead of our
approaching cold front. Convection associated with this feature
appears to dissipate a bit shortly after sunrise as well, with the
loss of the low-level jet. However, convection will increase in
coverage throughout the day Sunday, mainly across central Kentucky
and points south/east, as the cold front pushes southeast through
the forecast area during peak heating.

Here is a caveat. The latest 4km NAM indicates convection along the
cold front should initiate late this afternoon/early evening across
portions of northern Illinois and central Missouri. This model
generates a good cold pool, which drops the convection quickly
southeast and into portions of southern Indiana shortly after
midnight. This line appears to be in a weakening stage, but arrives
faster than most models are predicting. This solution also continues
pushing the outflow boundary southeast where additional storm
development occurs across central and south-central Kentucky before
sunrise Sunday. If this pans out, most convection will be overnight,
with the Sunday afternoon storms having less coverage and being
confined to the frontal boundary forcing. Given the uncertainty
amongst models and this seeming to be an outlier, will not jump
completely on this solution, but this will be key to watch as the
day unfolds. This model has shown some positive results over the
last few days.

Otherwise, models continue to indicate total PWs of almost 2 inches
for today, which increases to just over 2 inches for Sunday. High
temperatures Sunday should reach the mid and upper 80s, with a few
locations perhaps touching 90 degrees. This will yield CAPE values
in the 2000-3000 J/kg range, especially across southern and eastern
portions of the forecast area during Sunday afternoon. Shear appears
to be maximized in the afternoon as well, with 0-6km bulk shear
values in the 20-30 knot range. Damaging wind, very heavy rainfall,
and some hail will be the main threats. Given the recent rainfall
across the area and the increase in total moisture through Sunday,
there could be localized flash flooding concerns.

.Long Term (Sunday Night through Friday)...
Issued at 304 AM EDT Sat Aug 4 2012

The first forecast challenge in the long term will be the timing of
Sunday's cold front pushing through the region Sun night/early Mon.
Models vary in exactly when the front and unstable airmass will push
south of our area.  Because this weather system is on in the
stronger side, will go with a more progressive soln closer to the 0Z
GFS and GFS ensembles.  This would push the front through early Mon
morning and stall it out just to our south over TN during the day
Mon.  So, with this timing in mind, strong to severe storms with
damaging winds, torrential rainfall, and cloud to ground lightning
may linger east of I-65 early Sun night.  After midnight, expect
storms to decrease in strength and be more confined to the Lake
Cumberland region.  For Mon, will keep 20-30% chance POPs in the
southeast CWA which may or may not pan out depending on the exact
location of the front and left over showers/t-storms.  Temps will be
tricky to nail down Sun night and Mon depending on the exact front
position and clearing of clouds from NW to SE.  Will go with a
decent gradient of highs/lows for the Sun night/Mon time
period.  Looks like lows Sun night should bottom out in the mid 60s
north to lower 70s south.  Highs on Monday should range from the
upper 80s to around 90 north to lower 80s southeast.

Sfc high pressure will settle in for Tues and most of Wed keeping
conditions dry with low humidity.  Seasonal temps will prevail in
the upper 80s and lower 90s for highs both days.  With mostly clear
skies, low temps will bottom out in the 60s.

By late Wed, the left over boundary from early in the week, will
transition to more of an inverted trough forecast to move back north
into our region by Thurs.  Along with this weak boundary, an upper
low will dive south into the Great Lakes region with an upper level
shortwave around its periphery making its way into the Ohio Valley.
Therefore, will continue 30% POPs for Thurs.

For Fri and into the weekend, long range models diverge on how far
south the upper low will travel and to what degree of strength it
will have.  At this point, at least some troughing and a cold front
look possible toward Thurs night/Fri time frame.  Thus will keep low
POPs going with cooler temps (mid 80s) in store for the weekend.

&&

.Aviation (06Z TAF Issuance)...
Issued at 135 AM EDT Sat Aug 4 2012

There could be a few isolated showers/storms around BWG and LEX
early this morning with a weak low-level jet increasing overhead.
Too isolated to include in TAFs at this time. Also, LLWS is not a
concern. Otherwise, clouds across southern Illinois and western
Kentucky are advecting east. Expect a SCT-BKN deck near the MVFR/VFR
threshold. Given upstream observations, will continue with VFR.
Southerly winds will stay up this morning, and the added clouds
should limit reduced vis. However, will go with 6SM in the LEX and
BWG TAFs just due to the increased moisture advection this morning.

South-southwesterly winds will increase between 10 and 15 mph, with
gusts into the 20-25 mph range by this afternoon. Diurnally driven
Cu will develop once again today, with thunderstorm chances
increasing during peak heating. Models are showing a weak wave
across Missouri this morning initiating convection across the mid
Mississippi Valley a little later and pushing it east. If this
occurs, TAF sites could experience slightly greater areal storm
coverage later this afternoon. For now, will include VCTS and a CB
group during the late afternoon/early evening hours. This will cover
the potential convection with the wave and/or typical diurnal storms.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......MJP
Long Term........AMS
Aviation.........MJP
Hazardous weather outlook, Aug 4, 4:01 AM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 AM EDT SAT AUG 4 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-051115-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
401 AM EDT SAT AUG 4 2012 /301 AM CDT SAT AUG 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE ANTICIPATED TO DEVELOP EARLY THIS
AFTERNOON AS AN UNSETTLED WEATHER PATTERN CONTINUES OVER THE OHIO
VALLEY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE
WITH DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND DANGEROUS
LIGHTNING BEING THE PRIMARY THREATS. SMALL HAIL ALSO CANNOT BE
RULED OUT.

HEAT INDICES SHOULD TOP OUT IN THE 100 TO 105 DEGREE RANGE THIS
AFTERNOON IN LOCATIONS GENERALLY WEST OF INTERSTATE 65...SO BE
EXTRA CAUTIOUS WHEN PERFORMING OUTDOOR ACTIVITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL CROSS THE REGION SUNDAY AND SUNDAY NIGHT...WITH
STRONG TO POSSIBLY SEVERE STORMS EXPECTED TO DEVELOP ALONG AND
AHEAD OF IT. DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND CLOUD
TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY AND FRIDAY AS
AN UPPER LEVEL TROUGH BRINGS MULTIPLE DISTURBANCES AND A COLD
FRONT THROUGH THE REGION. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF DAMAGING WINDS...MINOR
FLOODING...AND HAIL TO THE NWS IN LOUISVILLE VIA THE SPOTTER
HOTLINE...ESPOTTER...TWITTER...OR FACEBOOK.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

MJP/AMS

In the hours before

Special weather statement, Aug 3, 11:50 PM EDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 PM EDT FRI AUG 3 2012

INZ076-077-083-084-089>092-KYZ023>030-053-061>063-070>075-040900-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-
OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-LARUE KY-
BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...
HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...HODGENVILLE...MORGANTOWN...BROWNSVILLE...
MUNFORDVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE
1150 PM EDT FRI AUG 3 2012 /1050 PM CDT FRI AUG 3 2012/

...HOT AND HUMID CONDITIONS EXPECTED TODAY...

HEAT INDEX VALUES ON THIS AFTERNOON ARE ANTICIPATED TO REACH THE
100 TO 105 DEGREE RANGE FOR LOCATIONS GENERALLY ALONG INTERSTATE
65 AND POINTS WESTWARD. THERE IS A CHANCE THAT THUNDERSTORMS AND
CLOUD COVER COULD HINDER HEAT INDICES FROM TOPPING OUT AT THE
AFOREMENTIONED VALUES...BUT CAUTION SHOULD BE EXERCISED WHEN
PERFORMING OUTDOOR ACTIVITIES REGARDLESS OF THE EXACT VALUES
REACHED.

TO AVOID THIS HEAT AND HUMIDITY...RESCHEDULE OUTDOOR ACTIVITIES
EARLIER IN THE DAY. HOWEVER...IF THIS IS NOT POSSIBLE...BE SURE TO
TAKE FREQUENT BREAKS IN COOL LOCATIONS...DRINK PLENTY OF
WATER...AND BE SURE TO CHECK ON THOSE WHO MAY NOT HAVE ACCESS TO
AIR CONDITIONING. BEAT THE HEAT...CHECK THE BACKSEAT!

LG/BJS
Special weather statement, Aug 4, 4:16 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EDT SAT AUG 4 2012

INZ076>078-083-084-089>092-KYZ023>030-053-061>063-070>074-042015-
ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-
OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-LARUE KY-
BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER...
MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...HODGENVILLE...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW
416 AM EDT SAT AUG 4 2012 /316 AM CDT SAT AUG 4 2012/

...HOT AND HUMID CONDITIONS EXPECTED TODAY...

HEAT INDEX VALUES THIS AFTERNOON ARE ANTICIPATED TO REACH THE 100
TO 105 DEGREE RANGE FOR LOCATIONS GENERALLY ALONG AND WEST OF
INTERSTATE 65. THERE IS A CHANCE THAT THUNDERSTORMS AND CLOUD
COVER COULD HINDER HEAT INDICES FROM TOPPING OUT AT THOSE
VALUES...BUT NONETHELESS CAUTION SHOULD BE EXERCISED WHEN
PERFORMING OUTDOOR ACTIVITIES.

TO AVOID THIS HEAT AND HUMIDITY...RESCHEDULE OUTDOOR ACTIVITIES
EARLIER IN THE DAY. HOWEVER...IF THIS IS NOT POSSIBLE...BE SURE TO
TAKE FREQUENT BREAKS IN COOL LOCATIONS...DRINK PLENTY OF
WATER...AND BE SURE TO CHECK ON THOSE WHO MAY NOT HAVE ACCESS TO
AIR CONDITIONING. ARE CHILDREN OR PETS IN THE CAR? LOOK BEFORE YOU
LOCK!

MJP
Special weather statement, Aug 4, 5:41 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 AM EDT SAT AUG 4 2012

KYC087-123-155-179-217-041025-
LARUE KY-MARION KY-NELSON KY-TAYLOR KY-GREEN KY-
541 AM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM WITH TORRENTIAL RAIN...AND DANGEROUS
LIGHTNING...

AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF CAMPBELLSVILLE...AND MOVING
NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN WITH
RAINFALL REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CAMPBELLSVILLE...
  SWEENEYVILLE AND BADGER...
  WHITE ROSE...
  DURHAMTOWN AND MAPLE...
  SALOMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.  USE
EXTRA CAUTION IN THE DARK WHEN FLOOD WATERS ARE MUCH MORE DIFFICULT
TO SPOT.

&&

LAT...LON 3774 8551 3741 8509 3728 8549 3747 8568
TIME...MOT...LOC 0940Z 225DEG 11KT 3738 8547

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 5:55 AM EDTAreal Flood AdvisoryLMKGreen, Taylor112 min
Aug 4, 6:27 AM EDTSpecial Weather StatementLMKBoyle, Marion, Mercer, Washington43 min
Aug 4, 6:45 AM EDTSpecial Weather StatementLMKHardin45 min
Aug 4, 7:26 AM EDTSpecial Weather StatementLMKBullitt, Hardin, Larue29 min
Aug 4, 7:56 AM EDTSpecial Weather StatementLMKHardin44 min
Aug 4, 8:22 AM EDTAreal Flood AdvisoryLMKHardin107 min
Aug 4, 10:59 AM EDTSpecial Weather StatementLMKRussell21 min
Aug 4, 2:07 PM EDTSpecial Weather StatementLMKButler, Logan43 min
Aug 4, 2:29 PM EDTSpecial Weather StatementLMKMeade31 min
Aug 4, 2:47 PM EDTSpecial Weather StatementLMKGrayson48 min
Aug 4, 3:12 PM EDTSpecial Weather StatementLMKAllen, Simpson, Warren28 min
Aug 4, 3:15 PM EDTSpecial Weather StatementLMKMeade30 min
Aug 4, 3:24 PM EDTSpecial Weather StatementLMKEdmonson, Hardin, Hart46 min
Aug 4, 3:35 PM EDTSpecial Weather StatementLMKBullitt45 min
Aug 4, 3:43 PM EDTSpecial Weather StatementLMKBarren47 min
Aug 4, 3:56 PM EDTSpecial Weather StatementLMKBullitt, Jefferson44 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.